# SDR ASAA2014121309933

- Difficulty date: December 13, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 6,803 hours, 2,139 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GOT FMC DISAGREE MESSAGE ON TAXI OUT.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE WITH NO FAULTS NOTED AFTER RESET.
